Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Side effect of Geodon?

Posted by JerryPharmStudent on April 25, 2007, at 22:15:18

In reply to Re: You are hanging in there! KayeBaby, posted by JerryPharmStudent on April 25, 2007, at 22:13:15

80mg knocks me out solid for 8 hours. When I wake up my legs are so restless I can barely sit still. Klonopin isn't helping much. Then I get very emotional over stupid things - commercials, etc., and cry alot.

Is this normal?? Please help

thank you all!!

JErry


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JerryPharmStudent thread:748283
URL: http://www.dr-bob.org/babble/20070419/msgs/753454.html